UNIGE document Scientific Article
previous document  unige:6299  next document
add to browser collection
Title

AILU for Helmholtz Problems: A new Preconditioner Based on an Analytic Factorization

Authors
Nataf, F.
Published in Comptes Rendus de l'Académie des Sciences. I, Mathematics. 2000, vol. 331, p. 261-266
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, NATAF, F. AILU for Helmholtz Problems: A new Preconditioner Based on an Analytic Factorization. In: Comptes Rendus de l'Académie des Sciences. I, Mathematics, 2000, vol. 331, p. 261-266. https://archive-ouverte.unige.ch/unige:6299

199 hits

119 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :